Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 32, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 24, 2023, 4:09 PM MDT for Pueblo County, Colorado. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2023, 4:09 PM MDT (22:09 UTC)
- Expired
- May 24, 2023, 4:45 PM MDT
- In force
- 36 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 46 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 4:30 PM MDT | HAIL 1 | 5 Nne Pueblo West, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.2 hours before the alert went out and 340 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 2008 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
484
WUUS55 KPUB 242209
SVRPUB
COC101-242245-
/O.NEW.KPUB.SV.W.0032.230524T2209Z-230524T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
409 PM MDT Wed May 24 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
North central Pueblo County in southeastern Colorado...
* Until 445 PM MDT.
* At 409 PM MDT, a severe thunderstorm was located over Pueblo West,
or 9 miles northwest of Pueblo, moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Northern Pueblo around 415 PM MDT.
Other locations in the path of this severe thunderstorm include
Pinon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3833 10481 3840 10481 3851 10458 3834 10450
TIME...MOT...LOC 2209Z 254DEG 13KT 3838 10471
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MG1 follow-up statement
364
WWUS55 KPUB 242220
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
420 PM MDT Wed May 24 2023
COC101-242245-
/O.CON.KPUB.SV.W.0032.000000T0000Z-230524T2245Z/
Pueblo CO-
420 PM MDT Wed May 24 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTH CENTRAL PUEBLO COUNTY...
At 420 PM MDT, a severe thunderstorm was located near Pueblo West, or
8 miles north of Pueblo, moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Pinon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3833 10478 3842 10477 3851 10458 3834 10450
TIME...MOT...LOC 2220Z 254DEG 13KT 3839 10466
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:02 PM MDT, 1 hour 7 minutes earlier.
Area forecast discussion, May 24, 3:02 PM MDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 302 PM MDT Wed May 24 2023 .SHORT TERM...(This evening through Thursday) Issued at 217 PM MDT Wed May 24 2023 Key Messages: 1) Showers and thunderstorms expected the rest of the afternoon/this evening. 2) Flash flooding concerns for the higher terrain and concerns for hail and wind over the plains, with an isolated tornado possible. 3) Severe weather chances for Thursday may get reduced due to cloud cover in the morning. Currently... Showers and thunderstorms are already popping up on radar over our higher terrain. Across the plains, dewpoints are in the high-50s, and cloud cover is quickly retreating from the I-25 corridor, setting us up for a rather active afternoon... Rest of Today and Tonight... Showers and thunderstorms are expected to increase in coverage this afternoon over the mountains, before spreading eastward and intensifying into the evening hours. Current mesoscale analysis shows high instability across the plains, with 1500-2000 J/kg of CAPE, and a decent 20-30 knots of shear over our southern border. As such the local environment will be very supportive for thunderstorm formation and intensification into this evening. Most of the day's activity will be initially fueled from a disturbance moving across in the mid-levels beneath the upper ridge, giving storms the synoptic support to get going. More storms will fire over the mountains, and will be relatively slow-moving at first, mainly producing gusty winds and locally heavy rain. Main impact concerns there will be flash flooding, mainly in areas that were heavily inundated yesterday, as well as vulnerable burn scar areas. Later this afternoon, storms will push east onto the plains, increasing in both coverage and intensity as they encounter more supportive air. While shear isn't high enough to support a large number of intense supercells, some stronger to severe storms will be possible, capable of producing winds over 60 mph and hail up to around 1.5 inches. High res model guidance shows storms coalescing around the northern I-25 corridor and close to our southern border, where local upsloping and better shear exist, respectively. These areas along with areas directly east should see the highest likelihood of severe weather today, particularly winds when taking cell interactions and outflow into account, but the entire eastern plains will be an area of interest today, regardless. If storms are going to show strong rotation, it would be most likely over the far southeast plains, where shear is the highest. That being said, while severe threats will largely be wind and some hail, an isolated tornado or two cannot be ruled out. Thursday... Breezy southwest flow aloft will stay in place on Thursday as the upper-level trough continues to dig down over the western US. Model guidance is still consistent with moving a weak embedded disturbance through into Thursday morning. This will give us continuation of easterly moist upslope flow over the plains, which may end up inhibiting convection on Thursday due to a layer of stratus clouds. The severe weather chances, if any, will completely depend on how long the clouds stick around and whether or not they leave us with too much low-level stability for storms to fire off properly. Current model guidance does have some showers and thunderstorms forming, mainly along the mountains/plains interface and parts of southern I-25, but coverage and intensity are both expected to be less than today. If the cloud layer manages to erode and mix out early enough in the day, with increased dewpoints along a moisture axis close to the KS border, instability will be high (1500 or more J/kg across parts of the plains) and storms should be able to sustain good updrafts, but shear may just be enough for some severe hail and strong outflow winds. Finally, with convective activity decreasing for tomorrow, temperatures should be able to warm a few degrees, with his in the mid-high 70s across most of the area, hitting 80 at a few places across the plains. .LONG TERM...(Thursday night through Wednesday) Issued at 217 PM MDT Wed May 24 2023 Key Messages: 1) Severe storm risk again Friday afternoon, mainly east of I-25. 2) Drier and warmer Saturday/Sunday/Monday, still a low risk of storms, mainly near the Kansas border. 3) Slow increase in precip chances area-wide starts next Tuesday. Will hold onto t-storm chances Thu evening along and east of the mountains, as late clearing may lead to enough destabilization to generate activity, with some enhancement possible on the plains as low level jet develops after sunset. Storms could continue over the far east into Friday morning, though confidence in the position of any potential late night MCS is only low to moderate. Western trough edges closer to Colorado Fri, with upper level jet nosing into swrn portions of the state late in the day. As a result, mid level flow turns more swly, bringing drier air across at least the mountains, while surface trough/dryline sharpens up on the plains near I-25. Given 0-6km shear of around 30 kts and CAPE over 1000 J/KG, any storms that form on Fri afternoon/evening over the plains could be severe, though initiation is somewhat questionable, as models have trended north of the Palmer Divide with bulk of activity. Will run mainly scattered pops at this point, highest over northern sections of the plains. Weekend continues to look warmer/drier as big piece of the western U.S. trough lifts northward through the Rockies. Swly flow pushes moisture eastward, with dryline mixing to at least close to the KS border both Sat/Sun afternoons. Main storm risk will thus be over the far east, with weaker/high based activity at best back west over the mountains and interior valleys. Max temps both days will rise deep into the 70s/80s at most lower elevations, with some accelerating snow melt possible over the higher peaks as overnight lows stay mostly near/above freezing. Continued warm and relatively dry on Monday, though with mid level flow weakening under building upper ridge, low level moisture may begin to slowly back westward across the plains, bringing a low risk of some isolated, weak convection in the afternoon and evening, especially over the eastern mountains. Precip chances then increase Tue/Wed as new western trough slides east toward the state while low level southeasterly flow brings back moisture to the region. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 217 PM MDT Wed May 24 2023 KALS: VFR conditions expected during this period. Showers and thunderstorms have already started forming over the nearby mountains, resulting in lowered cigs within VFR conditions and will bring in gusty southwest winds to about 25 knots later this afternoon. These will dissipate after 01Z and diurnal winds will continue through tonight. KCOS: Low clouds are still hanging around near the terminal, but have already begun to recede. Thunderstorms will form to the west this afternoon and are expected to impact the terminal starting around 22Z. Winds will be gusty and erratic and heavy rain will temporarily limit visibility to high-end IFR. Showers should depart the area by 03Z with some low VFR cigs left behind. Fog and low stratus will be possible over the terminal late tonight into tomorrow morning, around 12Z. KPUB: The low clouds from today have finally departed the area. Thunderstorms will form to the west this afternoon and are expected to impact the terminal starting around 00Z, with gusty erratic winds and high-end IFR cloud cover and visibility from heavy rainfall. Showers should move on by 02Z, with winds weakening into the overnight. Low clouds are expected to roll in after 06Z, leaving us in MVFR the rest of this period and into tomorrow morning. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GARBEROGLIO LONG TERM...PETERSEN AVIATION...GARBEROGLIO
Hazardous weather outlook, May 24, 11:45 AM MDT, 4 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1145 AM MDT Wed May 24 2023 COZ058>089-093>099-251745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1145 AM MDT Wed May 24 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorms will develop over the mountains towards noon, then spread eastward into the adjacent valleys and plains through the afternoon and evening. A few storms could become strong to severe across the I-25 corridor and the southeast plains. Main impact concerns will be hail upwards of 1.5 inches and wind gusts to around 60 mph. Localized heavy rainfall and cloud to ground lightning are also expected. There is also a low but non-zero risk for an isolated tornado, particularly east of I-25 and south of highway 50. Over the mountains, thunderstorm impact concerns will be small hail, gusty winds to 50 mph, and localized heavy rains creating flash flooding conditions over vulnerable areas. Storms will dissipate later this evening, with a few storms lasting longer into the night closer to the Kansas border. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Strong to severe thunderstorms will be possible across southeast Colorado Thursday afternoon and evening and again on Friday, with the main storm risks from storms being strong outflow winds and large hail. In addition, the threat of heavy rainfall and possible flash flooding will continue through the end of the work week. Available moisture slowly decreases from west to east across the region, keeping chances of isolated to scattered afternoon and evening showers and storms over and near the higher terrain through the upcoming Memorial Day Holiday Weekend, along with the threat of a few stronger storms in place across the far southeast Plains. As temperatures warm, flows will continue to increase in rivers and streams, especially across the eastern San Juan mountains and into the San Luis Valley. High and fast flows in rivers and streams will also be possible across the eastern mountains and plains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. GARBEROGLIO/10
In the hours before
Special weather statement, May 24, 2:28 PM MDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
228 PM MDT Wed May 24 2023
COZ081>083-085-242100-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
228 PM MDT Wed May 24 2023
...A strong thunderstorm will impact portions of northeastern
Fremont, southeastern Teller and southwestern El Paso Counties
through 300 PM MDT...
At 227 PM MDT, Doppler radar was tracking a strong thunderstorm near
Victor, or 18 miles southwest of Colorado Springs, moving east at 15
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern
Fremont, southeastern Teller and southwestern El Paso Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3859 10513 3872 10519 3882 10491 3863 10483
TIME...MOT...LOC 2027Z 249DEG 14KT 3866 10509
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MGSpecial weather statement, May 24, 2:38 PM MDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
238 PM MDT Wed May 24 2023
COZ094-242115-
Eastern Las Animas County CO-
238 PM MDT Wed May 24 2023
...A strong thunderstorm will impact portions of southeastern Las
Animas County through 315 PM MDT...
At 238 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Kim, or 34 miles northeast of Des Moines, moving
east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3712 10350 3719 10358 3734 10324 3715 10314
TIME...MOT...LOC 2038Z 255DEG 23KT 3718 10348
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, May 24, 2:57 PM MDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
257 PM MDT Wed May 24 2023
COZ086-087-242130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
257 PM MDT Wed May 24 2023
...A strong thunderstorm will impact portions of northeastern
Huerfano and southeastern Pueblo Counties through 330 PM MDT...
At 257 PM MDT, Doppler radar was tracking a strong thunderstorm 21
miles northeast of Walsenburg, or 27 miles south of Pueblo, moving
northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern
Huerfano and southeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3782 10450 3785 10460 3805 10450 3792 10427
TIME...MOT...LOC 2057Z 226DEG 15KT 3787 10453
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, May 24, 3:10 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
310 PM MDT Wed May 24 2023
COZ079-086-242145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
310 PM MDT Wed May 24 2023
...A strong thunderstorm will impact portions of west central Pueblo
County through 345 PM MDT...
At 309 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Greenhorn Mountain, or 15 miles southeast of
Junkins Burn Scar, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3796 10491 3800 10497 3814 10481 3801 10466
TIME...MOT...LOC 2109Z 238DEG 12KT 3800 10489
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SimcoeSpecial weather statement, May 24, 3:46 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
346 PM MDT Wed May 24 2023
COZ084-085-242215-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
346 PM MDT Wed May 24 2023
...A strong thunderstorm will impact portions of south central El
Paso County through 415 PM MDT...
At 345 PM MDT, Doppler radar was tracking a strong thunderstorm near
Schriever AFB, or 15 miles southeast of Colorado Springs, moving east
at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Schriever AFB around 400 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3864 10460 3877 10465 3887 10442 3867 10434
TIME...MOT...LOC 2145Z 252DEG 14KT 3873 10457
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MGSpecial weather statement, May 24, 4:02 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
402 PM MDT Wed May 24 2023
COZ086-242230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
402 PM MDT Wed May 24 2023
...A strong thunderstorm will impact portions of north central Pueblo
County through 430 PM MDT...
At 402 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo West, or 11 miles northwest of Pueblo, moving northeast at 20
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Northern Pueblo, Pinon and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3834 10480 3841 10481 3851 10457 3831 10453
TIME...MOT...LOC 2202Z 239DEG 16KT 3838 10477
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SimcoeThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:07 PM MDT | Special Weather Statement | PUB | Saguache | 23 min |
| May 23, 6:20 PM MDT | Special Weather Statement | PUB | Costilla | 25 min |
| May 23, 6:42 PM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| May 23, 7:02 PM MDT | Special Weather Statement | PUB | Fremont | 28 min |
| May 23, 7:49 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| May 23, 8:04 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| May 23, 8:14 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| May 23, 8:26 PM MDT | Special Weather Statement | PUB | Teller | 19 min |
| May 23, 9:13 PM MDT | Special Weather Statement | PUB | Fremont | 17 min |
| May 23, 9:27 PM MDT | Special Weather Statement | PUB | Fremont | 18 min |
| May 23, 9:43 PM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| May 23, 10:14 PM MDT | Special Weather Statement | PUB | Fremont | 16 min |
| May 23, 10:50 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| May 24, 12:03 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| May 24, 12:46 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| May 24, 12:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| May 24, 1:11 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| May 24, 1:51 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| May 24, 1:57 PM MDT | Special Weather Statement | PUB | Huerfano | 33 min |
| May 24, 2:11 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 49 min |
| May 24, 2:15 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| May 24, 2:24 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 36 min |
| May 24, 2:28 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| May 24, 2:33 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 27 min |
| May 24, 2:38 PM MDT | Special Weather Statement | PUB | 37 min | |
| May 24, 2:57 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| May 24, 3:10 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| May 24, 3:18 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 27 min |
| May 24, 3:41 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 49 min |
| May 24, 3:46 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| May 24, 3:52 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 38 min |
| May 24, 4:02 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| May 24, 4:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| May 24, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 23 min |
| May 24, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 31 min |
| May 24, 4:31 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 29 min |
| May 24, 4:42 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| May 24, 4:44 PM MDT | Special Weather Statement | PUB | El Paso | 61 min |
| May 24, 4:51 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 24 min |
| May 24, 4:54 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 36 min |
| May 24, 5:10 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 20 min |
| May 24, 5:11 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 34 min |
| May 24, 5:14 PM MDT | Special Weather Statement | PUB | Crowley | 46 min |
| May 24, 5:16 PM MDT | Tornado Warning | PUB | Crowley, Pueblo | 29 min |
| May 24, 5:18 PM MDT | Tornado Warning | PUB | Crowley, Pueblo | 15 min |
| May 24, 5:27 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 42 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.